RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2014, Volume 26, Issue 5, Pages 125–141 (Mi aa1399)  

This article is cited in 3 scientific papers (total in 3 papers)

Research Papers

Explicit formula for Hilbert pairing on polynomial formal modules

S. V. Vostokov, V. V. Volkov

St. Petersburg State University, Department of Mathematics and Mechanics, St. Petersburg, Russia

Full text: PDF file (242 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2015, 26:5, 785–796

Bibliographic databases:

Received: 10.01.2014

Citation: S. V. Vostokov, V. V. Volkov, “Explicit formula for Hilbert pairing on polynomial formal modules”, Algebra i Analiz, 26:5 (2014), 125–141; St. Petersburg Math. J., 26:5 (2015), 785–796

Citation in format AMSBIB
\Bibitem{VosVol14}
\by S.~V.~Vostokov, V.~V.~Volkov
\paper Explicit formula for Hilbert pairing on polynomial formal modules
\jour Algebra i Analiz
\yr 2014
\vol 26
\issue 5
\pages 125--141
\mathnet{http://mi.mathnet.ru/aa1399}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3442848}
\elib{http://elibrary.ru/item.asp?id=22834101}
\transl
\jour St. Petersburg Math. J.
\yr 2015
\vol 26
\issue 5
\pages 785--796
\crossref{https://doi.org/10.1090/spmj/1358}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000369702500004}
\elib{http://elibrary.ru/item.asp?id=23996378}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84938696006}


Linking options:
  • http://mi.mathnet.ru/eng/aa1399
  • http://mi.mathnet.ru/eng/aa/v26/i5/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. V. Vostokov, V. V. Volkov, M. V. Bondarko, “Explicit form of Hilbert symbol for polynomial formal groups over multidimensional local field. I”, J. Math. Sci. (N. Y.), 219:3 (2016), 370–374  mathnet  crossref  mathscinet
    2. S. V. Vostokov, V. V. Volkov, “Explicit form of the Hilbert symbol on polynomial formal module for multidimensional local field. II”, J. Math. Sci. (N. Y.), 222:4 (2017), 394–403  mathnet  crossref  mathscinet
    3. S. V. Vostokov, S. S. Afanas'eva, M. V. Bondarko, V. V. Volkov, O. V. Demchenko, E. V. Ikonnikova, I. B. Zhukov, I. I. Nekrasov, P. N. Pital, “Explicit constructions and the arithmetic of local number fields”, Vestnik St. Petersburg Univ. Math., 50:3 (2017), 242–264  crossref  mathscinet  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:285
    Full text:44
    References:37
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019